MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-623
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
The pharmacy of toulon hospital complained that it was not possible to activate the nsd on three consecutive syringes taken from batch hd-53.The user was not able to activate the nsd with one hand.It felt like as the needle shield was sealed to the syringe.They had to use both hands to make it move.No persons were exposed to blood and no impact patient management.The person who drew the sample has been correctly trained to use our sampler.According to information from the customer the affected syringes was discarded.
 
Additional Manufacturer Narrative
No issue was identified during the investigation of the production documentation and a check of the reference samplers.It was not possible to examine the actual affected sampler as it was discarded by the customer.The reported issue is, however, known in the production.A capa investigation has indicated the root cause to be related to the label of the device during the manufacturing process.The following counter measures have been identified: - a new label with a modified top coat material are in the progress of being implemented.- a new cleaner has been introduced in the production.- the work instruction in the production has been updated.It is recommended for similar incidents to gently twist the cylinder within the shield before activating the needle shield.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8635949
Report Number3002807968-2019-00020
Device Sequence Number16697251
Product Code JKA
UDI-Device Identifier05700699566232
UDI-Public(01)05700699566232(17)210217(10)HD53
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/17/2021
Device Model Number956-623
Device Catalogue Number956-623
Device Lot NumberHD53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1